# SDR C1HA200295012

- Difficulty date: July 22, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 54,182 hours, 33,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: UNK
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH forward overwing emergency exit light inoperative. Removed and replaced LH forward overwing emergency light battery pack per MM. Operational checks good.
